MAUDE Adverse Event Report: CARBOFIX ORTHOPEDICS LTD. FIXION IL HUMERAL NAIL; INTRAMEDULLARY FIXATION ROD SYSTEM

CARBOFIX ORTHOPEDICS LTD. FIXION IL HUMERAL NAIL; INTRAMEDULLARY FIXATION ROD SYSTEM
Model Number Interlocking Humeral Nail
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Examination of the production records of the involved device did not reveal a deviation that may have contributed to the reported case.Based on investigation findings, it seems that the nail' distal tip may have hit the cortex at the entry point or at the fracture site and thus was distorted.This report is submitted following an fda inspection at the manufacturer facility.Note: this product is no longer marketed in the usa.
 
Event or Problem Description
During implantation of a fixion il humeral nail in (b)(6), the nail was bent near its distal end.

Brand Name
FIXION IL HUMERAL NAIL
Common Device Name
INTRAMEDULLARY FIXATION ROD SYSTEM
Manufacturer (Section D)
CARBOFIX ORTHOPEDICS LTD.
11 ha'hoshlim street
herzeliya, 46724 11
IS  4672411
MDR Report Key6857293
Report Number9615128-2017-00034
Device Sequence Number1141400
Product Code HSB
UDI-Device Identifier07290109330815
UDI-Public(01)07290109330815(17)201201(10)IHN00429
Combination Product (Y/N)N
PMA/510(K) Number
K013449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/31/2020
Device Model NumberInterlocking Humeral Nail
Device Catalogue Number2111026
Device Lot NumberIHN00429
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2016
Initial Report FDA Received Date09/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1